# SDR DHL2005802504

- Difficulty date: June 29, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SE085300063
- Condition: Broken
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT NR 6 TRACK LUGS BROKEN STA 310.000 - 370.000.  CUT OUT NR 6 TRACK DAMAGED SEGMENT IAW SRM 53-2-3 PG 49-50 FIG 14.  FABRICATED SPLICES IAW SRM 53-2-3 PG 49-50 FIG 14.  CLEANED, TREATED AND PRIMED AREA AND APLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50, SRM 51-3-0 PG 1.  TORQUED IAW SRM 51-3-1 PG 2A-3.
